# SDR SWIA200922058

- Difficulty date: July 18, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 17,136 hours, 14,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT IN AISLE INOP.  (FLT 6744)  RELAMPED EMERGENCY LIGHT.
